# SDR DLM90954689

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Tube
- Condition: Leaking
- Location: Fs 1322
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IR - L-SYSTEM HYD QTY READS 8 QTS.  ON WALK-AROUND, SAW FLUID LEAKING FROM 2 DRAIN HOLES AFT OF MAIN GEAR.  FOUND FWD PRESS LINE TO EMPENNAGE RUBBED THROUGH ON OUTFLOW VALVE ACTUATOR AT LT FS 1322.  REVERSED BOLTS TO GAIN CLEARANCE AND MADE PERMANENT REPAIR TO LINE WITH RING LOCK.
